# SDR UHLA2014050600346

- Difficulty date: May 6, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 25,984 hours, 16,139 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL 360, EICAS MESSAGE "DOOR PAX AFT OPEN" STATUS PAGE INDICATED L2 DOOR OPEN.  ALL INDICATIONS ON DOOR WERE NORMAL AND MESSAGE EXTINGUISHED IN LESS THAN 1 MINUTE.  R & R L2 DOOR INDICATION HARNESS IAW MM 52-72-21.  OPS CHECK GOOD.
